hrcak mascot   Srce   HID

Glasnik matematički, Vol. 36 No. 1, 2001.


Datum izdavanja: lipnja 2001.

Objavljen na Hrčku: 23. 11. 2006.
Sadržaj Puni tekst
On functions which are almost additive modulo a subgroup (str.1-9) engleskipdf 291 KB
Janusz Brzdek
Izvorni znanstveni članak
 
Additive selections of (alpha, beta)-subadditive set valued maps (str.11-16) engleskipdf 185 KB
Dorian Popa
Izvorni znanstveni članak
 
Oscillation and multilinear Stieltjes integral (str.17-31) engleskipdf 472 KB
Armin Halilović
Izvorni znanstveni članak
 
A qualitative uncertainty principle for certain hypergroups (str.33-38) engleskipdf 217 KB
Ajay Kumar
Izvorni znanstveni članak
 
Starlike mappings of order alpha on the unit ball in complex Banach spaces (str.39-48) engleskipdf 307 KB
Hidetaka Hamada, Gabriela Kohr, Piotr Liczberski
Izvorni znanstveni članak
 
Approximate systems with confluent bonding mappings (str.49-61) engleskipdf 478 KB
Ivan Lončar
Izvorni znanstveni članak
 
Solution of the Ulam stability problem for cubic mappings (str.63-72) engleskipdf 265 KB
John Michael Rassias
Izvorni znanstveni članak
 
Functional boundary value problems for second order functional differential equations of the neutral type (str.73-84) engleskipdf 376 KB
Svatoslav Stanek
Izvorni znanstveni članak
 
Free Steiner loops (str.85-93) engleskipdf 298 KB
Smile Markovski, Ana Sokolova
Izvorni znanstveni članak
 
A stronger limit theorem in extension theory (str.95-103) engleskipdf 305 KB
Leonard R. Rubin
Izvorni znanstveni članak
 
Some new triplanes of order twelwe (str.105-125) engleskipdf 321 KB
Sanja Rukavina
Izvorni znanstveni članak
 
Fuzzyfications of ideals in BCC-algebras (str.127-138) engleskipdf 318 KB
Wielaw A. Dudek, Young Bae Jun
Izvorni znanstveni članak
 
A general theorem on approximate maximum likelihood estimation (str.139-153) engleskipdf 485 KB
Miljenko Huzak
Izvorni znanstveni članak
 
On the multidimensional sampling theorem (str.155-167) engleskipdf 455 KB
Tibor K. Pogany, Predrag M. Peruničić
Izvorni znanstveni članak
 
Some new 2-(17,4,3) and 2-(52,13,4) design (str.169-175) engleskipdf 166 KB
Dean Crnković, Sanja Rukavina
Izvorni znanstveni članak
 
Posjeta: 8.118 *